Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My heart flutters and have hard beats with nausea. Should I worry?

Recently I have had a few episodes where my heart flutters and flips followed by extremely hard beats. So hard it can be felt outside my chest and it feels as though someone is punch on the inside of my chest trying to get out. I also have notice a little neasua associated with this and just last night when I had an episode I noticed that my left arm began to have a dull ache and feel very heavy. The arm discomfort lasted about 30 mins. Can you please tell me if this is reason for concern?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
your symptoms of palpitations and chest discomfort needs further evaluation , so you consult a physician and under go ECG, ECHO, TMT . So that you can rue out most of major cardiac problems like CAD and
valvular heart disease and arrhythmias . And also evaluate for hypertension and diabetes so that you can take preventive measures.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor